# SDR RAIA2010112200002

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 27,025 hours, 25,597 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00049
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LANDING GEAR DID NOT RETRACT ON CLIMBOUT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER AND PERFORMED SEVERAL GEAR SWINGS.  NO OTHER DEFECTS NOTED.
